Alert archive / Georgia / Freeze Warnings in 2022
Freeze Warning 5, NWS Atlanta, GA
NWS Atlanta, GA issued this freeze warning at Apr 9, 2022, 5:00 AM EDT for 8 counties in Georgia. It took effect at Apr 10, 2022, 2:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2022, 5:00 AM EDT (09:00 UTC)
- In effect from
- Apr 10, 2022, 2:00 AM EDT
- Expired
- Apr 10, 2022, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
Counties Dawson County, GA, Fannin County, GA, Gilmer County, GA, Lumpkin County, GA, Pickens County, GA, Towns County, GA, Union County, GA, White County, GA
The radar
The Atlanta radar (KFFC), 152 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1397 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
644 WWUS72 KFFC 090900 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 500 AM EDT Sat Apr 9 2022 GAZ006>009-013>016-092000- /O.NEW.KFFC.FZ.W.0005.220410T0600Z-220410T1200Z/ /O.CON.KFFC.FZ.W.0004.000000T0000Z-220409T1400Z/ Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White- Including the cities of Dahlonega and Cleveland 500 AM EDT Sat Apr 9 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING FOR NE GEORGIA... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY FOR NE GEORGIA... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Pickens, White, Lumpkin, Dawson, Fannin, Gilmer, Union and Towns Counties. * WHEN...From 2 AM to 10 AM EDT Saturday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ GAZ001>005-011-012-019>025-027-030>037-041>049-052>057-066>068- 091400- /O.CON.KFFC.FR.Y.0001.000000T0000Z-220409T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd- Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding- Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Haralson-Carroll- Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Heard- Coweta-Fayette-Clayton-Spalding-Henry-Troup-Meriwether-Pike- Including the cities of Calhoun, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, and Griffin 500 AM EDT Sat Apr 9 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Temperatures as low as 36 will result in frost formation. * WHERE...Portions of north central, northeast and west central Georgia. * WHEN...From 2 AM to 10 AM EDT Saturday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
5 follow-up statements
054 WWUS72 KFFC 091401 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 1001 AM EDT Sat Apr 9 2022 GAZ006>009-013>016-092215- /O.EXP.KFFC.FZ.W.0004.000000T0000Z-220409T1400Z/ /O.CON.KFFC.FZ.W.0005.220410T0600Z-220410T1200Z/ Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White- Including the cities of Dahlonega and Cleveland 1001 AM EDT Sat Apr 9 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... * WHAT...Temperatures around 32 degrees. * WHERE...Pickens, White, Lumpkin, Dawson, Fannin, Gilmer, Union and Towns Counties. * WHEN...From 2 AM to 8 AM EDT Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ001>005-011-012-019>025-027-030>037-041>049-052>057-066>068- 091515- /O.EXP.KFFC.FR.Y.0001.000000T0000Z-220409T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd- Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding- Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Haralson-Carroll- Douglas-South Fulton-DeKalb-Rockdale-Walton-Newton-Morgan-Heard- Coweta-Fayette-Clayton-Spalding-Henry-Troup-Meriwether-Pike- Including the cities of Calhoun, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, and Griffin 1001 AM EDT Sat Apr 9 2022 ...FROST ADVISORY HAS EXPIRED... Temperatures will remain well above criteria. $$
734 WWUS72 KFFC 091845 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 245 PM EDT Sat Apr 9 2022 GAZ006>009-013>016-100245- /O.EXT.KFFC.FZ.W.0005.220410T0600Z-220410T1400Z/ Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White- Including the cities of Dahlonega and Cleveland 245 PM EDT Sat Apr 9 2022 ...FREEZE WARNING NOW IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY... * WHAT...Temperatures around 32 degrees. * WHERE...Pickens, White, Lumpkin, Dawson, Fannin, Gilmer, Union and Towns Counties. * WHEN...From 2 AM to 10 AM EDT Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ001>005-011-012-019>025-027-030>039-041>062-066>068-070>076- 100245- /O.NEW.KFFC.FR.Y.0002.220410T0600Z-220410T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd- Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding- Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Lamar-Monroe-Jones-Baldwin-Washington-Glascock- Jefferson- Including the cities of Calhoun, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, and Milledgeville 245 PM EDT Sat Apr 9 2022 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Portions of central, east central, north central, northeast, northwest and west central Georgia. * WHEN...From 2 AM to 10 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
904 WWUS72 KFFC 100101 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 901 PM EDT Sat Apr 9 2022 GAZ006>009-013>016-101015- /O.CON.KFFC.FZ.W.0005.220410T0600Z-220410T1400Z/ Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White- Including the cities of Dahlonega and Cleveland 901 PM EDT Sat Apr 9 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY... * WHAT...Temperatures near to below 32 degrees. * WHERE...Pickens, White, Lumpkin, Dawson, Fannin, Gilmer, Union and Towns Counties. * WHEN...From 2 AM to 10 AM EDT Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ001>005-011-012-019>025-027-030>039-041>062-066>068-070>076- 101015- /O.CON.KFFC.FR.Y.0002.220410T0600Z-220410T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd- Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding- Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Lamar-Monroe-Jones-Baldwin-Washington-Glascock- Jefferson- Including the cities of Calhoun, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, and Milledgeville 901 PM EDT Sat Apr 9 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT SUNDAY... * WHAT...Temperatures in the mid 30s will result in frost formation. * WHERE...Portions of central, east central, north central, northeast, northwest and west central Georgia. * WHEN...From 2 AM to 10 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
519 WWUS72 KFFC 100736 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 336 AM EDT Sun Apr 10 2022 GAZ006>009-013>016-101400- /O.CON.KFFC.FZ.W.0005.000000T0000Z-220410T1400Z/ Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White- Including the cities of Dahlonega and Cleveland 336 AM EDT Sun Apr 10 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING NE GEORGIA MOUNTAINS... * WHAT...Temperatures near to below 32 degrees. * WHERE...Pickens, White, Lumpkin, Dawson, Fannin, Gilmer, Union and Towns Counties. * WHEN...From 2 AM to 10 AM EDT Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ GAZ001>005-011-012-019>025-027-030>039-041>062-066>068-070>076- 101400- /O.CON.KFFC.FR.Y.0002.000000T0000Z-220410T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd- Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding- Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Lamar-Monroe-Jones-Baldwin-Washington-Glascock- Jefferson- Including the cities of Calhoun, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, and Milledgeville 336 AM EDT Sun Apr 10 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING FOR NORTHERN GEORGIA... * WHAT...Temperatures in the mid 30s will result in frost formation. * WHERE...Portions of central, east central, north central, northeast, northwest and west central Georgia. * WHEN...From 2 AM to 10 AM EDT Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
906 WWUS72 KFFC 101352 NPWFFC URGENT - WEATHER MESSAGE National Weather Service Peachtree City GA 952 AM EDT Sun Apr 10 2022 GAZ006>009-013>016-101500- /O.EXP.KFFC.FZ.W.0005.000000T0000Z-220410T1400Z/ Fannin-Gilmer-Union-Towns-Pickens-Dawson-Lumpkin-White- Including the cities of Dahlonega and Cleveland 952 AM EDT Sun Apr 10 2022 ...FREEZE WARNING WILL EXPIRE AT 10 AM EDT THIS MORNING... Temperatures will continue to rise above freezing. $$ GAZ001>005-011-012-019>025-027-030>039-041>062-066>068-070>076- 101500- /O.EXP.KFFC.FR.Y.0002.000000T0000Z-220410T1400Z/ Dade-Walker-Catoosa-Whitfield-Murray-Chattooga-Gordon-Floyd- Bartow-Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding- Cobb-North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Lamar-Monroe-Jones-Baldwin-Washington-Glascock- Jefferson- Including the cities of Calhoun, Rome, Cartersville, Gainesville, Marietta, Atlanta, Lawrenceville, Athens, Carrollton, Douglasville, East Point, Decatur, Conyers, Covington, Newnan, Peachtree City, Griffin, and Milledgeville 952 AM EDT Sun Apr 10 2022 ...FROST ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... Temperatures will continue to warm up through the morning. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Apr 9, 3:55 AM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Apr 9, 3:55 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 355 AM EDT Sat Apr 9 2022 ...Morning Area Forecast Discussion... .SHORT TERM /Today through Sunday/... Windy conditions are anticipated again today with broad upper level low circulating cold air down from the Hudson Bay area. At the surface winds will be sustained out of the west at 10 to 15 mph with gusts up to 30 mph possible; especially across areas of central Georgia. As the axis of a strong low finally moves off the coast tomorrow, the winds and gusts will finally die down. These strong winds have prompted a Fire Danger Statement for portions of central and souther GA. For more information, please see the Fire Danger Statement and today's Fire Weather Forecast. Temperatures are expected to fall below freezing again across the highest elevations of NE Georgia. A Freeze Warning will go into effect again tonight beginning at 2 AM and running until 8 AM. A frost advisory may be needed for isolated areas of GA tonight, but cloud coverage across northern GA today will likely limit how far temperatures fall are able to fall. Today's highs are expected to be in the mid 50s to low 60s, which is 10 to 15 degrees below what we would expect for this time of year. As high pressure finally moves back into the area, we'll anticipate winds to begin to become more Southwesterly tomorrow which will kick off a gradual warming trend back into the 70s by Sunday. Vaughn .LONG TERM /Sunday Night through Friday/... The long term forecast picks up Sunday evening in Monday with our established surface high pressure moving eastward into the Atlantic. As this occurs the surface flow will become more S-SWRLY allowing Gulf moisture to spread back into the region. Aloft the flow will become more zonal to southwesterly as the upper ridging also translates eastward. Monday through Thursday, weak disturbances embedded within the upper level flow will bring a chance of showers and thunderstorms to north GA each afternoon. The latter part of the week will bring more wide spread precipitation as an upper low moves through the Dakotas dragging an attendant cold front through the eastern CONUS. Ahead of the FROPA rain showers with a embedded thunderstorms will cross the CWA. Global models continue to disagree on the timing of FROPA, but for now much of the area can expected a wetter Thursday/Friday. The front stalls across southcentral GA resulting in continue precipitation chances for southcentral/southern GA through the weekend. Temperatures will generally be in the upper 70s to 80s each day this week. Friday, ahead of the aforementioned front, looks like the warmest with highs reaching the mid to upper 80s area wide. 28 && .FIRE WEATHER... A FIRE DANGER STATEMENT IS IN EFFECT FOR SOUTH CENTRAL GEORGIA FOR GUSTY WINDS Strong Westerly winds and generally low RH values across central Georgia have prompted a Fire Danger Statement. Winds gusting up to 30 MPH are possible this afternoon as a conveyor belt of dry cool Canadian air is funneled into the deep south. RH values will likely fall into the 20s, but will miss the timing required for Red Flag Criteria. Dangerous Fire Weather conditions are expected to remain in place for the weekend, so interested parties should continue to monitor the Fire Weather Forecast for the latest updates and products. && .AVIATION... 06Z Update... VFR Cigs will remain in place tonight. Winds are expected to remain out of the west at 5 to 10 kts. Gusts will gradually ease through the rest of the evening, though we should see them pick up again this afternoon to 25 kts again. //ATL Confidence...06Z Update... High on all elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 55 36 71 47 / 0 0 0 0 Atlanta 56 38 71 49 / 0 0 0 0 Blairsville 47 30 67 44 / 20 10 0 0 Cartersville 57 34 73 47 / 0 0 0 0 Columbus 61 38 75 48 / 0 0 0 0 Gainesville 53 37 69 47 / 5 0 0 0 Macon 61 36 75 46 / 0 0 0 0 Rome 59 35 74 48 / 0 0 0 0 Peachtree City 58 35 74 47 / 0 0 0 0 Vidalia 60 40 74 47 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Frost Advisory until 10 AM EDT this morning for the following zones: Banks...Barrow...Bartow...Carroll...Catoosa...Chattooga... Cherokee...Clarke...Clayton...Cobb...Coweta...Dade...DeKalb... Douglas...Fayette...Floyd...Forsyth...Gordon...Gwinnett...Hall... Haralson...Heard...Henry...Jackson...Madison...Meriwether... Morgan...Murray...Newton...North Fulton...Oconee...Paulding... Pike...Polk...Rockdale...South Fulton...Spalding...Troup... Walker...Walton...Whitfield. Freeze Warning until 10 AM EDT this morning for the following zones: Dawson...Fannin...Gilmer...Lumpkin...Pickens...Towns... Union...White. && SHORT TERM...Vaughn LONG TERM....28 AVIATION...Vaughn
Hazardous weather outlook, Apr 9, 4:56 AM EDT, 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 456 AM EDT Sat Apr 9 2022 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 456 AM EDT Sat Apr 9 2022 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... The probability for widespread hazardous weather is low. A Freeze Warning is in effect for the northeast Georgia mountains this morning. Subfreezing temperatures below 32 degrees are forecast. A Frost Advisory has also been issued for portions of north and central Georgia where temperatures near freezing will favor frost formation. These cold temperatures could damage crops and other sensitive outdoor vegetation if left uncovered. Additionally, a Fire Danger statement has been issued for parts of central and southern Georgia due to strong winds combined with drying of finer fuels. Erratic fire behavior may be observed with ongoing burns. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Temperatures are expected to be near or below freezing for portions of North Georgia once again on Sunday morning. Thus, a freeze warning has been issued for Sunday morning. These cold temperatures have the potential to damage sensitive vegetation if left uncovered. Isolated thunderstorms will be possible for portions of northwest Georgia on Tuesday and Wednesday, with isolated thunderstorms expected throughout the area on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Apr 9, 3:03 AM EDT, 1 hour 57 minutes before
Special Weather Statement National Weather Service Peachtree City GA 303 AM EDT Sat Apr 9 2022 GAZ037>039-046>062-066>076-078>086-089>098-102>113-100000- Oconee-Oglethorpe-Wilkes-Rockdale-Walton-Newton-Morgan-Greene- Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts- Jasper-Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar- Monroe-Jones-Baldwin-Washington-Glascock-Jefferson-Harris-Talbot- Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee- Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-Laurens- Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge- Telfair-Wheeler-Montgomery-Toombs- 303 AM EDT Sat Apr 9 2022 HIGH FIRE DANGER CONDITIONS THIS AFTERNOON INTO THE EVENING FOR PARTS OF CENTRAL AND SOUTHERN GEORGIA DUE TO LOW RELATIVE STRONG WINDS... Sustained winds of 10 to 15 MPH can be expected along with gusts of 25 to 30 MPH. Relative Humidities will likely stay above OR around 25 percent. With dry fuels, high fire danger conditions can be expected. Please refer to your local burn permitting authorities whether you may burn outdoors. If you do burn outside, use extreme caution.
Special weather statement, Apr 9, 4:48 AM EDT, 12 minutes before
Special Weather Statement National Weather Service Peachtree City GA 448 AM EDT Sat Apr 9 2022 GAZ037>039-046>062-066>076-078>086-089>098-102>113-100000- Oconee-Oglethorpe-Wilkes-Rockdale-Walton-Newton-Morgan-Greene- Taliaferro-Heard-Coweta-Fayette-Clayton-Spalding-Henry-Butts- Jasper-Putnam-Hancock-Warren-Troup-Meriwether-Pike-Upson-Lamar- Monroe-Jones-Baldwin-Washington-Glascock-Jefferson-Harris-Talbot- Taylor-Crawford-Bibb-Twiggs-Wilkinson-Johnson-Emanuel-Muscogee- Chattahoochee-Marion-Schley-Macon-Peach-Houston-Bleckley-Laurens- Treutlen-Stewart-Webster-Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge- Telfair-Wheeler-Montgomery-Toombs- 448 AM EDT Sat Apr 9 2022 HIGH FIRE DANGER CONDITIONS THIS AFTERNOON INTO THE EVENING FOR PARTS OF CENTRAL AND SOUTHERN GEORGIA DUE TO STRONG WINDS... Sustained winds of 10 to 15 MPH can be expected along with gusts of 25 to 30 MPH for parts of central Georgia. Today's minimum Relative Humidities will likely stay above OR around 25 percent. With dry fuels, high fire danger conditions can be expected. Please refer to your local burn permitting authorities whether you may burn outdoors. If you do burn outside, use extreme caution.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 10:56 PM EDT | River Flood Warning | FFC | Dooly, Macon, Sumter | 23 hr |
| Apr 9, 2:45 PM EDT | Frost Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Butts, Carroll and 50 more | 19 hr |
| Apr 9, 6:19 PM EDT | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 7 days |
Nearby
Freeze Warnings in Georgia, 2022Every freeze warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.